Singular 1-soliton solution of the nonlinear variable-coefficient diffusion reaction and mKdV equations


GÜNER Ö., Bekir A., ÜNSAL Ö. , ÇEVİKEL A. C.

11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA), La Rochelle, France, 4 - 08 July 2016, vol.1798 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1798
  • Doi Number: 10.1063/1.4972760
  • City: La Rochelle
  • Country: France

Abstract

In this paper, we pay attention to the analytical method named, ansatz method for finding the exact solutions of the variable-coefficient modified KdV equation and variable coefficient diffusion-reaction equation. As a result the singular 1-soliton solution is obtained. These solutions are important for the explanation of some practical physical problems. The obtained results show that these methods provides a powerful mathematical tool for solving nonlinear equations with variable coefficients. This method can be extended to solve other variable coefficient nonlinear partial differential equations.